# SDR CALA2025080707420

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 77,990 hours, 28,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R GIRT BAR COLLAR IS LOOSE.  DOOR 2R SLIDE GIRT BAR STOP RELEASE DAMAGED.  REPLACED GIRT BAR QUICK RELEASE STOP PER IPC 25-66-00-08 ITEM 400 , AND OPERATED GIRT BAR .
